# SDR SWIA2020082652082

- Difficulty date: August 23, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N150SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000499
- Aircraft time: 14,215 hours, 7,916 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Limiter
- Condition: Tripped
- Location: Te Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE ON TAKEOFF DEPARTING RAN QRH DID NOT RESOLVE ISSUE. BHM DIVERTED TO BNA. LANDED WITH FLAPS AT ZERO AND SLATS AT 5.  FLIGHT 5237.   TROUBLESHOT IAW ERJ-175 FIM. FOUND LEFT INBOARD FLAP O/B ACTUATOR AND RIGHT INBOARD FLAP I/B ACTUATOR TORQUE LIMITERS TRIPPED.
